# SDR HALA0700255

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 8,955 hours, 22,168 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - AFTER T/O SMELLED ACID ODOR, WHICH SEEMED TO DISSIPATE THEN BECAME STRONGER CLIMBING THRU 1100' RETURNED TO AIRPORT.  INSPECTED NR 1 AND NR 2 ENG FOR LEAKS.  NO LEAKS NOTED.  NR 1 ENG WAS JUST CHANGED.  INSPECTED BOTH PACKS FOR LEAKS.  NO LEAKS NOTED.  REPLACED NR 1 PACK COALESCER BAG.  HIGH POWER RAN UP CK OK.  NO ODOR NOTED.
